# SDR IPXA2013010201186

- Difficulty date: December 27, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 17000 FT, COCKPIT DOOR OVERHEAD EICAS MESSAGE ILLUMINATED.  QRH PROCED URE ACCOMPLISHED.  MISSION CONTINUED AT PLANNED ALTITUDE.  DOOR RESEATED  AT LOW ALTITUDE.  EICAS MESSAGE EXTINGUISHED.  ADJUSTED "KEEPER FITTINGS 1, 2 AND 3" ON FUSELAGE FRAMES WITH REF TO MM 52-21-01-401.  CHECKED FITTING CLEARANCES ON 1,2,3,AND 4 AND FOUND WITHIN LIMITS OF MM52-21-01-404-006, FIG 401 AND 402.
